# SDR AALA201609119003

- Difficulty date: September 10, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 51,846 hours, 24,220 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEATBACK AT 10C RECLINES TOO FAR.  BEING ON THE EMERGENCY EXIT ROW, IT SHOULDN'T RECLINE AT ALL.  MAINTENANCE ADJUSTED SEAT AT 10C SO IT NO LONGER RECLINES.
